Jump to content

Photo

When Supplementation Goes Wrong

vitamin vitamins vitamin a probiotic

3 replies to this topic

#1 ROCislandwarrior

ROCislandwarrior

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 66
    Likes: 0
About Me
  • Location:Far Away From U
  • Interests:Sports, Architecture/Urban Planning
  • Joined: 22-September 03

Posted 08 April 2004 - 04:36 PM

This thread is intended to be a warning for those using supplements in an attempt to control their acne

I just want to say - make sure you know what is going into your body

I suffered from acne for a while...to see my history view this post
http://acne.org/mess...ght change life

If you read the info i posted in the link above, you already know that i started to fight my own battle against acne with a supplement called threelac.

I had great success with it and got a little too curious.

I started to use other supplements which started to make my acne worse.
So I took some other supplements and my acne got even worse...it is a vicious cycle.

I didn't know what I was putting into my body...I didn't care...I thought that I was one supplement away from clear skin (little did I know ](*,) )

When I say supplements, I don't mean vitamin A, E and C... I am talking things like Hydrochloric acid, pancreatin, Liquid yeast, probiotics, etc.

I have spent an estimated $500-$600 on supplements in the past few months.

I have made my condition the worst it has ever been. So bad I went to the doctor and told him my story.

The doctor couldn't help me, instead he did what I was affraid of, he prescribed more antibiotics for me (I really hate doctors)


My parents have told me to stop taking all these supplements.

What they don't understand is, I have become obsessed.
I would rather kill myself by taking more and more supplements then live this way.

I guess "I am a supplement addict"[/b]
____----__----__------___----___-----___----__-
I don't give a...

#2 malia

malia

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 441
    Likes: 0
About Me
  • Joined: 01-April 03

Posted 08 April 2004 - 06:36 PM

ROCisland:

why did you start taking more supplements if your acne was getting better? hydrochloric acid is a very strong acid and can cause burns! your stomach produces it but it is protected by the mucus lining.

i have just started ThreeLac after reading your past post. are you still using this now and would you recommend that i stop using it?? i am very worried now that this could be detrimental! sad.gif

#3 Kelin

Kelin

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 78
    Likes: 0
About Me
  • Location:South Carolina
  • Interests:Books, musical theatre (watching, not participating), not much else...
  • Joined: 29-February 04

Posted 08 April 2004 - 09:17 PM

I've never heard of threelac, what is it?

#4 jc

jc

    Time for the big guns

  • Veteran Members
  • Posts & Likes
    Posts: 2,436
    Gallery Images: 6
    Likes: 1
About Me
  • Joined: 20-February 04

Posted 08 April 2004 - 11:52 PM

You were taking HCl into your body? Gosh...interesting...

Read more about it here Kelin:

http://www.candida-d...c_geninfo.shtml
Life is but a breath. Here is my story...


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users